# SDR MASA200601453

- Difficulty date: May 31, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,194 hours, 12,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7248 ORD.  EMERGENCY ESCAPE PATH LIGHTING INOP.  MAINTENANCE RELAMPED.
